Mum is in a dementia care home and has generally settled well but she suffers night terrors and screams out a lot at night keeping the other residents awake. She is also showing mild signs of aggression such as digging in her nails when being moved, or slapping a carer during personal care. We have tried Zopiclone, but this has not worked at the lower dose It also appears to affect her daily living skills and walking ability although it is hard to know for sure this is down the Zopliclone. Mum was assessed 2 months ago for nursing care (EMI) but did not qualify. THings have deteriorated since then and she will be assessed again later this week. Should i be going back to the GP about how the sleeping tabs didn't work and is there anything else to try? The Rapid Intervention Team have advised the care home to wind down the Zopiclone to every other night for a week till she's off it. They said she may now suffer insomnia as she was on it for 4 weeks. I'm told her shouting out is affecting other residents and they can't have that. She has also thrown a cup of juice and tried to lash out but as she is not sprightly i don't feel she would be able to get out of her chair so not really a high risk. Mum is suspected to have Lewy Body dementia so can present really well a lot of the time and says she is happy where she is. She enjoys listening to music in the music lounge and has a friend there from years ago. Will EMI be a good thing or not? Should we be trying other medication before moving her to an EMI home? Do the staff need better training to be able to deal with her outbursts? I do like the home she is in and she seems settled there mostly but then i am not there when these incidents happen. The other residents can often irritate and annoy mum but i understand this works both ways. What should i do? I have POA and sometimes feel i should have all the answers. My sister wants her to to return to her husband who is very poorly and i know this is not an option but i can't help wishing it was an option as i feel so guilty.